MAUDE Adverse Event Report: STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 11MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48950116
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; upon rotating cage the cage broke in half almost at the midline.
 
Event or Problem Description

Brand Name
11MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6824483
Report Number3004024955-2017-00034
Device Sequence Number444556
Product Code MAX
UDI-Device Identifier07613327117356
UDI-Public(01)07613327117356
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48950116
Device Catalogue Number48950116
Device Lot NumberA9AH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2017
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date08/28/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1